# SDR DALA1232733770

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 34,320 hours, 12,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT COVER MISSING AT ROW 18.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND THE LIGHT RETURNED TO AN OPERATIVE CONDITION.
